An irregular, extremely broad QRS complex rhythm

Research output: Contribution to journalArticle

Abstract

We report a case of a 74-year-old lady admitted to the emergency department with a very broad QRS complex caused by flecainide intoxication due to acute renal failure. Appropriate recognition of the ECG changes and symptoms provoked by flecainide intoxication permitted quick directed treatment with intravenous administration of high dose sodium bicarbonate, which resolved the QRS elongation.

Original languageEnglish
Pages (from-to)1989.e1-1989.e3
Number of pages3
JournalThe Journal of Emergency Medicine
Volume37
Issue number10
Early online date21 Jul 2019
DOIs
Publication statusPublished - Oct 2019

Bibliographical note

Copyright © 2019 Elsevier Inc. All rights reserved.

Keywords

  • Acute renal failure
  • Broad QRS complex
  • Drug toxicity
  • Flecainide

Fingerprint Dive into the research topics of 'An irregular, extremely broad QRS complex rhythm'. Together they form a unique fingerprint.

Cite this